Items where Author is "Amponsah, S. K"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Oladejo, N. K. and Amponsah, S. K and Oduro, F.T. (2015) Exact Solution of a Linear-Quadratic Inverse Eigenvalue Problem on a Certain Hamiltonian Symmetric Matrices 1, 2,. International Journal of Emerging Technology and Advanced Engineering, 5 (10). pp. 293-297. ISSN 2250-2459

This list was generated on Tue Nov 19 15:05:30 2019 WAT.